Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 15, 2009, 7:09 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 15, 2009, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2009, 7:09 AM MDT (13:09 UTC)
- In effect from
- Jun 15, 2009, 2:00 PM MDT
- Expired
- Jun 15, 2009, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 151309 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 709 AM MDT MON JUN 15 2009 ...FIRE WEATHER WARNING THIS AFTERNOON THROUGH EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN...EAST OF INTERSTATE 25 AND AS FAR NORTH AS ROY AND CLAYTON...DUE TO STRONG WINDS AND LOW HUMIDITIES... .HUMIDITIES WILL LOWER TODAY AS DRIER AIR ENGULFS THE AREA FROM THE SOUTHWEST. ADDITIONALLY...20 FOOT WINDS WILL REACH SPEEDS FROM 15 TO 30 MPH WITH GUSTS UP TO 40 MPH AS A SURFACE LEE TROUGH STRENGTHENS AND WINDS ALOFT REMAIN STRONG. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND 200 PM AND CONTINUE THROUGH ABOUT 700 PM MDT BEFORE WINDS DIMINISH AND RELATIVE HUMIDITIES INCREASE. NMZ103-104-107-108-160100- /O.UPG.KABQ.FW.A.0042.090615T2000Z-090616T0200Z/ /O.NEW.KABQ.FW.W.0040.090615T2000Z-090616T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 709 AM MDT MON JUN 15 2009 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL BE MAINLY CONFINED EAST OF INTERSTATE 25...AND FROM CLINES CORNERS TO ENCINO EAST TO THE TEXAS BORDER. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
2 follow-up statements
000 WWUS85 KABQ 152205 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 PM MDT MON JUN 15 2009 ...FIRE WEATHER WARNING THROUGH EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN...EAST OF INTERSTATE 25 AND AS FAR NORTH AS ROY AND CLAYTON...DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .LOW HUMIDITIES INTO THIS EVENING AS DRIER AIR NOW IN PLACE ACROSS MOST OF THE EASTERN PLAINS AND ADJACENT HIGH PLAINS TO THE WEST. ADDITIONALLY...SUSTAINED 20 FOOT WINDS OF 15 UP TO AS HIGH AS TO 30 MPH WITH GUSTS UP TO 35 MPH AS A SURFACE LEE TROUGH STRENGTHENS AND WINDS ALOFT REMAIN STRONG. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH ABOUT 700 PM MDT BEFORE WINDS DIMINISH AND RELATIVE HUMIDITIES INCREASE SLIGHTLY...THOUGH RECOVERIES MOST AREAS WILL BE RATHER POOR TONIGHT. SIMILAR CONDITIONS TUESDAY AFTERNOON AND EARLY EVENING FOR A SLIGHTLY SMALLER AREA OF THE EASTERN PLAINS AND ADJACENT HIGH PLAINS TO THE WEST. NMZ103-107-108-160200- /O.NEW.KABQ.FW.A.0043.090616T2000Z-090617T0200Z/ /O.CON.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 405 PM MDT MON JUN 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ104-160100- /O.CON.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 405 PM MDT MON JUN 15 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
000 WWUS85 KABQ 160101 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 701 PM MDT MON JUN 15 2009 ...RED WARNING FOR THE EASTERN PLAINS WILL BE ALLOWED TO EXPIRE AT 7 PM... ...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS ARE STARTING TO LOWER AND WILL CONTINUE TO DO SO BETWEEN 7 TO 8 PM. HUMIDITY VALUES REMAIN BELOW 15 PERCENT ACROSS MOST OF THE WARNED AREA BUT LOOK FOR SOME GRADUAL RISE THROUGH THE REST OF THIS EVENING. WITH THAT BEING SAID...WILL ALLOW THE RED FLAG WARNING VALID THROUGH 7 PM TO EXPIRE. SPORADIC CRITICAL CONDITIONS COULD REMAIN ALONG INTERSTATE 40 BETWEEN 7 TO 8 PM. ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS A GOOD PORTION OF THE EASTERN PLAINS. NMZ103-107-108-161400- /O.EXP.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/ /O.CON.KABQ.FW.A.0043.090616T2000Z-090617T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 701 PM MDT MON JUN 15 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ104-160215- /O.EXP.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 701 PM MDT MON JUN 15 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL GRADUALLY RELAX OVER THE NEXT HOUR OR SO. THUS THE WARNING WILL BE ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 15, 3:09 AM MDT, 4 hours earlier.
Area forecast discussion, Jun 15, 3:09 AM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 AM MDT MON JUN 15 2009 .DISCUSSION... COMPLICATED FORECAST AGAIN THIS MORNING. MUCH OF THE ATTENTION THIS MORNING WAS FOCUSED ON THIS AFTERNOON AND HOW MUCH MOISTURE WILL REMAIN ACROSS THE EASTERN PLAINS. MODELS HAVE BEEN ADVERTISING FOR DAYS THAT MOISTURE WILL BE SCOURED OUT FAIRLY QUICKLY ACROSS THE EASTERN PLAINS. STILL THINK THIS WILL LARGELY BE THE CASE...HOWEVER...RUC SEEMS TO BE HANGING ONTO MID TO UPPER 50S DEWPOINTS ALONG THE EASTERN BORDER THRU AT LEAST 18Z. IF MOISTURE STAYS IN THE AREA LONGER THAN THE GFS/NAM ANTICIPATE...WHICH COULD BE THE CASE GIVEN LOW CLOUDS FROM TCC TO CVN...COULD SEE A STRAY SHOWER OR THUNDERSTORM NEAR THE TX BORDER AND HAVE DECIDED TO ADD SOME SMALL POPS THERE DURING THE AFTN HOURS. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED TO DEVELOP ACROSS THE EASTERN PLAINS WITH A SFC LOW DEVELOPING ALONG THE OK/TX/NM BORDER. THOUGH CONDITIONS WILL BE FAIRLY MARGINAL...HAVE DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE EASTERN PLAINS. SEE DISCUSSION BELOW FOR DETAILS. MEANWHILE...WESTERN AREAS HAVE ALREADY BEGUN TO DRY OUT THIS MORNING AND DO NOT EXPECT PCPN THERE TODAY. BY TUESDAY...MODELS ARE INDICATING A CLOSED LOW WILL DEVELOP OFF THE COAST OF CALIFORNIA. AS UPPER HIGH POSITIONS ITSELF OVER OK/TX ON WEDNESDAY...THIS WILL OPEN THE GATES FOR MOIST SOUTHERLY MID-UPPER LEVEL FLOW TO OVERSPREAD THE CWA. HAVE INCREASED POPS FOR WEDNESDAY AND WEDNESDAY NIGHT. ON THURSDAY...MAIN UPPER LOW DIVES WEST OF BAJA CALIFORNIA...THOUGH SOME ENERGY WILL MOVE EASTWARD ACROSS THE CENTRAL ROCKIES. THIS SHOULD HELP TO SCOUR OUT SOME OF THE MOISTURE ACROSS WESTERN AND CENTRAL AREAS. IT WILL ALSO DROP A WEAK FRONT INTO NORTHEAST NM...BUT THIS FRONT DOES NOT APPEAR TO PUSH VERY FAR INTO THE CWA...ESPECIALLY AS COMPARED TO MODEL RUNS THIS TIME YDAY. BEYOND THURSDAY...DISCREPANCIES AMONG THE MODELS CONTINUE WITH REGARDS TO HOW MUCH THE UPPER HIGH WILL RETROGRADE. 00Z MODELS DO NOT TAKE IT AS FAR WESTWARD AS THEY DID YDAY...WHICH MAY MEAN MOIST SOUTHERLY FLOW RETURNS LATE SATURDAY INTO SUNDAY...AND POPS HAVE BEEN ADJUSTED APPROPRIATELY. 34 && .AVIATION... TODAY WILL BE DRIER THAN SUNDAY...ALTHOUGH WE CANNOT RULE OUT A SHOWER OR THUNDERSTORM OVER THE FAR NORTHERN MOUNTAINS AND FAR EASTERN PLAINS...PRODUCING BRIEF MVFR CONDITIONS. IN ADDITION... PATCHY LOW CLOUDS AND FOG WILL PRODUCE MVFR CONDITIONS THROUGH 15Z THIS MORNING OVER THE FAR EASTERN PLAINS...INCLUDING TUCUMCARI AND CLOVIS. OTHERWISE VFR CONDITIONS EXPECTED NEXT 24 HOURS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ && .FIRE WEATHER... UPPER LEVEL SYSTEM THAT PRODUCED GUSTY SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING HAS LIFTED NORTHEAST AWAY FROM NEW MEXICO. IN ITS WAKE WILL BE DRIER AIR...WITH MODERATE WINDS AT THE MID LEVELS OF THE ATMOSPHERE. THESE WINDS WILL MIX DOWN TO THE SURFACE AND COMBINE WITH DRIER LOW LEVELS TO PRODUCE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY EVENING ACROSS THE EASTERN PLAINS. THUS WILL ISSUE A RED FLAG WARNING FOR THE FOUR EASTERN FIRE WEATHER ZONES. SOME CONCERN THOUGH THAT LOW LEVEL MOISTURE WILL NOT DRY OUT ENOUGH FOR RH VALUES TO DROP BELOW 15 PERCENT FOR VERY LONG. WE ARE NOT EXPECTING A WIDESPREAD AND EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS TODAY. BEST CHANCES WILL BE FROM CLAYTON TO LAS VEGAS...CLINES CORNERS AND CEDARVALE EAST TO THE TEXAS BORDER. LESS WIND EXPECTED ON TUESDAY WITH PERHAPS ONE TO TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS IN THE AFTERNOON FROM LAS VEGAS TO SOUTH OF CLINES CORNERS. MOISTURE TO INCREASE OVER THE STATE ON WEDNESDAY AS HIGH PRESSURE STRENGTHENS TO OUR EAST AND A STORM STALLS OFF THE CALIFORNIA COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP WEDNESDAY...ESPECIALLY OVER THE WEST. REMNANT MOISTURE TO PRODUCE ADDITIONAL ISOLATED ACTIVITY THURSDAY AND FRIDAY. ANOTHER SURGE OF MOISTURE POSSIBLE NEXT WEEKEND. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 83 50 87 53 / 5 5 5 5 GALLUP.......................... 79 42 82 44 / 5 5 0 0 GRANTS.......................... 80 43 85 45 / 5 5 0 0 GLENWOOD........................ 85 52 88 51 / 0 0 0 0 CHAMA........................... 70 36 76 38 / 5 5 5 5 LOS ALAMOS...................... 76 45 82 48 / 5 5 0 0 RED RIVER....................... 68 35 72 36 / 10 10 5 5 TAOS............................ 78 41 82 45 / 5 5 5 5 SANTA FE........................ 78 46 85 51 / 0 0 0 0 SANTA FE AIRPORT................ 80 49 87 53 / 0 0 0 0 ESPANOLA........................ 84 46 90 48 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 84 60 90 63 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 85 56 91 59 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 83 58 88 61 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 84 57 90 60 / 5 5 0 0 SOCORRO......................... 89 57 90 57 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 80 49 82 52 / 0 0 0 0 MORIARTY/ESTANCIA............... 81 50 86 50 / 0 0 0 0 CARRIZOZO....................... 87 58 90 58 / 0 0 0 0 RUIDOSO......................... 80 54 83 56 / 0 0 5 5 RATON........................... 82 47 87 50 / 5 5 5 5 LAS VEGAS....................... 79 48 84 52 / 5 5 5 5 ROY............................. 82 56 85 57 / 5 5 5 5 CLAYTON......................... 89 58 91 60 / 10 5 5 5 SANTA ROSA...................... 90 57 93 58 / 0 0 0 0 TUCUMCARI....................... 93 60 98 64 / 10 5 5 5 FORT SUMNER..................... 93 59 96 65 / 5 5 5 5 CLOVIS.......................... 94 60 97 64 / 10 5 10 10 PORTALES........................ 95 61 98 64 / 10 5 10 10 ROSWELL......................... 99 63 100 67 / 5 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 34/40
Hazardous weather outlook, Jun 15, 6:00 AM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUN 15 2009 NMZ001>021-026-161200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM THIS EVENING FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON TUESDAY FOR THE AREAS BOUNDED BY CLINES CORNERS...LAS VEGAS...SANTA ROSA...AND CORONA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:00 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 90 min |
| Jun 14, 6:08 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 52 min |
| Jun 14, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 42 min |
| Jun 14, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 34 min |
| Jun 14, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, San Miguel | 54 min |
| Jun 14, 9:11 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 34 min |
| Jun 14, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 15 min |
| Jun 14, 10:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 5 min |
| Jun 15, 4:05 PM MDT | Fire Weather Watch | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.